# SDR SWAA091774

- Difficulty date: March 17, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 66,558 hours, 59,480 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C25911
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING AILERON DELAMINATED.  REPAIRED AILERON PER SRM.
